By the same authors

From the same journal

Proper two-sided restriction semigroups and partial actions

Research output: Contribution to journalArticlepeer-review

Author(s)

Department/unit(s)

Publication details

JournalJournal of Pure and Applied Algebra
DatePublished - Apr 2012
Issue number4
Volume216
Number of pages15
Pages (from-to)935-949
Original languageEnglish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations